# SDR IPXA2023031091716

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,844 hours, 16,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR PLASTIC SLIDE COVER ON DOOR NOT SECURE. DEFERRED PER MEL 52-10-3-1-2-1-2. NO MX ACTION REQ. PLACARD INSTALLED. OPENED M804609INSPECTED L1 DOOR, FOUND BROKEN SHIM COVER TOP AFT SIDE. UPON FURTHER NOTICE DOOR NEEDED FURTHER T/S FOR BAD BOOGIES OR OUT RIG. R/R UPPER AFT RUB STRIP REF AMM 52-11-02-501. ADJUSTED UPPER AFT DOOR CABLE REF AMM 52-11-02-501.
